Doctor insights on:
Ic Sertraline H Cl Side Effects
Does not matter: Some people find this medication to be "activating" and find themselves having a difficult time sleeping if they take it in the evening. Others find that it makes them a little more tired. If it makes you more tired take it at night. If it makes you feel more energetic, take it in the morning. Either way is ok, the most important thing is consistency. ...Read moreSee 1 more doctor answer
Also called interstitial cystitis, this is a chronic condition of the bladder that causes pain in the pelvis and low abdomen. The exact cause is unknown but seems to have some correlation with endometriosis and is more common in women. Ongoing research by urogynecologists and urologists are trying to better understand what causes it and how to treat it. Diet has ...Read more
I took sertraline HCl 25 mg last night for my anxiety and it gave me insonia, i'm 18, is that normal? And will it go away?
That can happen.: Especially when you are getting used to the medication. Taking it in the morning may help. ...Read more
I started taking sertraline HCl 25 mg friday morning for anxiety today is my third day on the medication i was going to go out with some friends for a?
Not recommended: I wouldn't recommend use of any additional substances -- including alcohol -- if you have anxiety and/or are getting used to a new medication (like sertaline). Sertraline + alcohol can lead to sedation. Also, drinking alcohol itself can lead to anxiety -- depending on how much you drink, your frazzled neurons can fire in disturbed ways while recovering. ...Read more
Yes: All medications should be monitored by a qualified physician. ...Read more
Depends: This all depends on your particular health status, doses involved, and what you are being treated for. Please consult with your treating physician. ...Read more
What may cause my blood sugar to fall into the 50s at any given time? currently on 200 mg Sertraline HCL daily.
My wife just took 10 mg zolpidemtartrate along with 50 mg sertraline HCl and she is now dizzy and feels strange?
SHOULD BE OK: It is ok she is not over dose it is a side effect of the medicine. Make sure you assure her, and stay with her keep the eye on her breathing make sure is not compromised if at any time she could not breath properly or start complaining of short of breath call 911 or take her to er keep her hydrated she should be fine. ...Read more
I take one 50mg tablet of Sertraline HCL daily. Are there any unsafe interactions with Acetaminophen? If so, what is a safe alternative?
Sertraline and acet: Both of these can be taken together - should not be a problem. ...Read more
Is there any problem w/ me taking my daily doses of Levothyroxine, 175mcg, and Sertraline HCL, 100mg, together each morning? Reduced Levo absorption?
Sertraline : Sertraline hcl is the name of the compound in the tablet. When you take the tablet, the hcl part is cleaved off and you are left with sertraline in your stomach which is eventually absorbed and then metabolized by your liver into other compounds before it comes out in your stool. ...Read more
No and no.: Sertraline is not a health problem for 93-97% of people; a rare minority cannot metabolize it quickly and so small amounts may make them feel quite ill temporarily. It does not accelerate aging, nor to my knowledge and experience does it promote acne. However, anxiety can provoke acne. ...Read moreSee 1 more doctor answer
I started taking sertraline HCl 25mg friday morning for anxiety. It's my third day on the medication. Is it safe to have a few drinks? My doc said yes
"A few" = how many?: First, consider why you doubt your physician's advice. Next -- regarding the safety of "a few" drinks, it depends on the quantity you mean. I wouldn't recommend drinking at all while getting used to sertraline, as adding alcohol can lead to more sedation than expected. Also, drinking alcohol can itself lead to anxiety -- especially in hangovers when your irritable neurons are trying to recover. ...Read more
I've started to take sertraline HCl 100 mg tablet and my heart has started to hurt and it has been difficult for me to sleep should I contact my psychiatrist immediately?
The : The short answer to your question is "yes!". The long answer to your question is: "yes, because any time your heart starts to hurt (physically) after taking a new medication, you need to a) imediately call the office of the person who prescribed it, and b) hold off taking it again until you hear back from your doctor. If, on the other hand, the "hurt" is emotional, then you may want to use reasonable judgement to decide just how life threatening the outcome could potentially be, prior to making an urgent call, but you should still call the office to try to get in to discuss it, assuming you are pretty sure the medicine is causing it... Oh, and occassionally meds in that class can cause some insomnia early in the treatment, but that usually goes away within a wk or two. 100 mg is a very high initial dosage for sertraline, so I do have some concerns about that dosing, regardless, if you didn't build up to it.". ...Read moreSee 4 more doctor answers
I take Sertraline HCL 50 MG and Trazodone 150 MG Is it ok to take Benadryl (diphenhydramine) allergy liqui-Gels 25 MG with the other meds?
For what?: All meds have potential adverse effects and the more meds you are on increases this risk. Both sertraline and trazodone are antidepressants, but you are likely taking trazodone for sleep and these 2 are not an uncommon combo. Benadryl (diphenhydramine) is also sedating. If you need Benadryl (diphenhydramine) for allergies talk to your doc about tapering down trazodone. Also consider seeing an allergist ...Read moreSee 3 more doctor answers
I occasionally have trouble sleeping. Would be okay to take sleep quil. Do you have any other suggestions? I take the following daily
losartan-hctz 50-12.5 mg
sertraline HCl 50 mg
atorvastatin 40 mg
My gf twitches in her sleep but lately seizure-like our doctor says it's epilepsia partialis continua we got phenobarbitone sertraline hcl.Its serios?
I have concerns: You may be dealing with a sleep disorder, previously termed "nocturnal myoclonus". Epilepsia partialis continua is usually associated with status epilepticus and is the residual activity after partial control. Am not aware of results of EEG or other studies, and we truly no longer use phenobarbital in USA due to it's problems. Contact us via Concierge Consult, as this needs far greater focus. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Sertraline hcl side effects women
- Sertraline hcl 50 mg side effects
- Side effects of sertraline hcl 25 mg
- Ic sulfamethoxazole side effects
- Ic minocycline side effects
- Ic lisinopril side effects
- Side effects of ic doxycycline
- Sertraline side effects
- Sertraline hcl 100mg side effects